# SDR 9JLA2012101804297

- Difficulty date: September 25, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 550B0858
- Aircraft time: 3,844 hours, 3,259 cycles
- Engine: Pwa PW530A
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 8149006
- Part serial: F55971
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL DRIPS FROM THE NR 2 ENGINE CASE DRAIN AT SHUTDOWN. TROUBLESHOOTING IDENTIFIED THE NR 2 ENGINE FLOW DIVIDER, PN 814900-6, SN F55971, AS DEFECTIVE.  AN O/H FLOW DIVIDER WAS INSTALLED, LEAK/OPS CHECKS SATISFACTORY IAW MM 73-10-03.
